How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I have to increase seroquel

Resolved Question:

I have to increase seroquel
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.What dose of seroquel you are on currently?What symptoms do you have?Have you discussed with your doctor yet?Seroquel increasing dose can cause dizziness, drowsiness.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.Please bookmark my profile for asking further questions!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Expert:  Dr. SH replied 1 year ago.
Can you please let me know what dose of seroquel you are on?What are your symptoms?Please do not rate me until you have received your answer.Please let me know.
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience: Doctor of Medicine
Dr. SH and 3 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
I'm on 300mg
I have different stages of moods ok Dr.
Tey different things happened on different daysmost supiscison arises amongst me what am i doing to improve etfc
Customer: replied 1 year ago.
I feel great at times I feel low mood at tiems
Expert:  Dr. SH replied 1 year ago.
The dose of seroquel can be increased gradually under the close supervision of your psychiatrist.The maximum dose of seroquel is 750 mg.So if your symptoms are not well controlled the dose can be gradually increased by increments of 50 mg every one to two weeks.I would recommend that you should closely follow up with a psychiatrist in this regard.Let me know if you have more questions.Kind regards